# SDR ASAA2014080508764

- Difficulty date: August 5, 2014
- Submitted: August 8, 2014
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 25,762 hours, 7,905 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Plenum
- Part number: 22152801
- Part serial: 2590
- Condition: Worn
- Location: Heat Exchanger
- Part time: 25,797 hours, 7,917 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT HEAT EXCHANGER AFT PLENUM WORN.  ACFT GROUNDED.  R & R PLENUM, IAW AMM 21-51-400-804-002.
